# SDR 96FDEA01494

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640 BL 0 LBL 60 FLOOR BEAM IS CORRODED ON UPPER FLANGE TOP AND BOTTOM SIDES.  FLOOR BEAM HAS BEEN REPAIRED PER SRM 53-10-8 FIG 15.
